# SDR 97ZZZM729

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7168 - MCO-FLL, UNABLE TO LOWER GEAR, BREAKER POPPED, HYDRAULIC FLUID LOW LIGHT ILLUMINATED.  MANUAL EXTENSION ACCOMPLISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR POWER PACK RELAY.  GEAR SWINGS ON JACKS SATISFACTORY.  (M)
